Sign in
On the Geometry and Mass of Static, Asymptotically AdS Spacetimes, and the Uniqueness of the AdS Soliton
Journal article   Open access  Peer reviewed

On the Geometry and Mass of Static, Asymptotically AdS Spacetimes, and the Uniqueness of the AdS Soliton

G.J Galloway, S Surya and E Woolgar
Communications in mathematical physics, Vol.241(1), pp.1-25
2003-10

Abstract

Mathematics
url
https://doi.org/10.1007/s00220-003-0912-7View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
5 Physics
5.9 Particles & Fields
5.9.12 Dark Energy
Web Of Science research areas
Physics, Mathematical
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details